| Model Number |
2120 |
| Medical Device Problem Code |
Material Integrity Problem (2978)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/09/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during testing, the downstream occlusion seal of the cadd solis vip infusion pump failed to maintain its intended integrity.This issue may lead to inaccurate detection of a downstream occlusion.There was no patient involvement, and no harm was reported.
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filled as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.